# SDR ASAA2023020141771

- Difficulty date: February 1, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 57,363 hours, 16,819 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AC RIGHT FUEL INDICATOR INTERMITTENT. FUEL IND WENT BLANK SHORTLY AFTER T/O STAYED OFF UNTIL LEVEL OFF. GROUNDED - YES. FQIS LOGGED MX MSG 28-41215 B737-800 FIM TASK 28-41 TASK 810 SYS TEST GOOD. NO HISTORY.
